MathSciNet Relay Station
MathSciNet bibliographic data
MR592569 (81m:14019) 14F25 (14J99 32J99)
Lamotke, Klaus The topology of complex projective varieties after S. Lefschetz. Topology 20 (1981), no. 1, 15–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement